Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED TURNPIKE; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED TURNPIKE; CATHETER, PERCUTANEOUS
Model Number
IPN917513
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
12/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient placed on table and procdure started soon after.Bmw wire inserted then turnpike was inserted.Turnpike was removed soon after.Tip on turnpike was retained in vessel; noted on fluoroscopy.
New Search
Submit an Adverse Event Report
Brand Name
TURNPIKE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key
18967783
Report Number
18967783
Device Sequence Number
6213141
Product Code
DQY
UDI-Device Identifier
10841156108731
UDI-Public
(01)10841156108731
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/03/2024
Report Date
(Section F)
01/03/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
IPN917513
Device Catalogue Number
5638
Device Lot Number
73M2200340
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/25/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
74 YR
Patient Sex
Female
Patient Weight
108 KG
Date Report Sent to FDA
01/03/2024